AMS eContent Search Results
Matches for: msc=(58A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Shilin Yu. The Dolbeault dga of a formal neighborhood. Trans. Amer. Math. Soc. 368 (2016) 7809-7843.
Abstract, references, and article information   
View Article: PDF

[2] Mircea Neagu and Mihaela Maria Marin. From a dynamical system of the knee to natural jet geometrical objects. Quart. Appl. Math. 71 (2013) 689-705. MR 3136991.
Abstract, references, and article information
View Article: PDF

[3] Yoshifumi Ando. A homotopy principle for maps with prescribed Thom-Boardman singularities. Trans. Amer. Math. Soc. 359 (2007) 489-515. MR 2255183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wojciech Chojnacki. A note on complete integrals . Proc. Amer. Math. Soc. 123 (1995) 393-401. MR 1234624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gregory A. Fredricks, Peter B. Gilkey and Phillip E. Parker. A higher order invariant of differential manifolds . Trans. Amer. Math. Soc. 315 (1989) 373-388. MR 986691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward Bierstone. An equivariant version of Gromov's theorem. Bull. Amer. Math. Soc. 79 (1973) 924-929. MR 0322897.
Abstract, references, and article information   
View Article: PDF

[9] R. W. Brockett and H. J. Sussmann. Tangent bundles of homogeneous spaces are homogeneous spaces . Proc. Amer. Math. Soc. 35 (1972) 550-551. MR 0310808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1